# SDR 95ZZZX2408

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57866
- Make and model: Piper PA-36-300
- Aircraft serial: 367760033
- Engine: Lyc IO540K1G5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Adjust Spring
- Condition: Failed
- Location: Mixture Adj
- Part time: 2,791 hours
- Component: Bendix, RSA10ED1
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

MIXTURE ARM ADJUSTMENT RETAINING SPRING BROKEN DUE TO ATTACHMENT END BEING WORN.  WHEN SPRING BROKE, IT ALLOWED MIXTURE SETTING TO CHANGE WHICH CAUSED ENGINE TO RUN ROUGH AND LOST POWER.  SUBMITTER RECOMMENDED A MORE SUBSTANTIAL SPRING THAT IS LESS SUSCEPTIBLE TO WEAR OR TO PROVIDE A MEANS OF SAFETYTING THE ADJUSTMENT ONCE THE PROPER MIXTURE SETTING IS OBTAINED AND IS MADE AVAILABLE.
